Alert archive / New York / Small Craft Advisories in 2016

Small Craft Advisory 69, NWS New York, NY

July 2, 2016

NWS New York, NY issued this small craft advisory at Jul 2, 2016, 3:24 AM EDT. It took effect at Jul 2, 2016, 12:00 PM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jul 2, 2016, 3:24 AM EDT (07:24 UTC)
In effect from
Jul 2, 2016, 12:00 PM EDT
Expired
Jul 2, 2016, 7:00 PM EDT
In force
7 hr
Issued by
NWS New York, NY

The text

As transmitted.

775 
WHUS71 KOKX 020724
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
324 AM EDT SAT JUL 2 2016

...GUSTS TO 25 KT FOR NEAR SHORE WATERS THIS AFTERNOON...

ANZ330-335-338-340-345-350-353-355-021530-
/O.NEW.KOKX.SC.Y.0069.160702T1600Z-160702T2300Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
324 AM EDT SAT JUL 2 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING.

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT.
  SEAS 2 TO 4 FEET. THESE CONDITIONS ARE LIKELY AGAIN ON SUNDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MALOIT
2 follow-up statements
322 
WHUS71 KOKX 021355
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
955 AM EDT SAT JUL 2 2016

...GUSTS TO 25 KT FOR NEAR SHORE WATERS THIS AFTERNOON...

ANZ330-335-338-340-345-350-353-355-022300-
/O.CON.KOKX.SC.Y.0069.160702T1600Z-160702T2300Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
955 AM EDT SAT JUL 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT.
  SEAS 2 TO 4 FEET. THESE CONDITIONS ARE POSSIBLE AGAIN ON SUNDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
067 
WHUS71 KOKX 021909
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
309 PM EDT SAT JUL 2 2016

...NEARSHORE GUSTS UP TO 25 KT INTO EARLY EVENING...

ANZ330-335-338-340-345-350-353-355-022300-
/O.CON.KOKX.SC.Y.0069.000000T0000Z-160702T2300Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
309 PM EDT SAT JUL 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT.
  SEAS 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 2, 2:01 AM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jul 2, 2:01 AM EDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service New York NY
201 AM EDT SAT JUL 2 2016

.SYNOPSIS...
A cold front exits to the east overnight, and then high pressure
builds in from the west on Saturday before moving offshore on
Sunday. A mesoscale convective system will likely pass south of
the Tri- State Region during the beginning of the week. A warm and
increasingly humid airmass will then build into the area through
the remainder of the week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Line of showers with the cold front has weakened greatly over the
past hour as the line heads into a region of less CAPE. Scattered
showers still expected over the CT zones for the next hour or two.
Dry otherwise.

Lows tonight will range from the upper 50s inland to the upper 60s
in/around NYC.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
Heights will rise on Saturday as high pressure builds in from the
north and west. The atmosphere dries out fairly quickly, resulting
in plenty of sunshine on Saturday. Highs will be near normal,
generally topping off in the upper 70s to low 80.

Mainly clear with a light west flow on Saturday night. Radiational
cooling possible for areas across the Lower Hudson Valley,
interior portions of southern CT, as well as eastern Long Island.
Lows there could drop into the low 50s. Otherwise, lows will be in
the low to mid 60s, and possibly into the upper 60s in NYC.

There is a low risk for rip currents at Atlantic Ocean facing
beaches on Saturday.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
A mainly dry forecast remains in place through the long term. It
appears that a mesoscale convective system, possibly in the form
of a mesoscale convective vortex, will track from the Ohio Valley
Monday, and emerge off the New Jersey coast on Tuesday. All
indications are that this system will remain just south of the
area, and that impacts will be minimal to none. However, this is
several days out, so slight chances for showers and thunderstorms
will me maintained both in case there are peripheral effects or in
case the system itself tracks further north. A mid level thermal
ridge then builds in through the end of the week, with warming
temperatures and gradually increasing humidity.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
A cold front crosses the area early this morning, followed by high
pressure building towards the area into tonight.

Mainly VFR through the TAF period. However, cannot rule out
patchy MVFR conditions through around 9z.

Light and variable winds become WNW-NW at around 10kt by the
morning push, then become NW with gusts to around 20kt by mid-late
morning. Wind gusts abate late this afternoon/early this evening.
Winds become light and variable this evening at all but
KJFK/KISP/KEWR, where should be WNW at under 10 kt this evening.

.OUTLOOK FOR 06Z SUNDAY THROUGH WEDNESDAY...
.Late Tonight-Monday...VFR, with SW-WSW winds G20-25kt possible
Sunday afternoon/evening.
.Monday Night-Tuesday morning...Most likely VFR, with a very low
chance of MVFR or lower.
.Tuesday afternoon-Wednesday...VFR.

&&

.MARINE...
A cold front will move across the waters overnight.

South winds will generally range from 10-15 KT shift to the W-NW
behind the passage of the cold front. Winds should stay below SCA
levels through Saturday night, but cannot rule out gusts to 20 KT
Saturday afternoon. Seas will average 1-2 feet on E LI Sound, and
around 1 foot on W LI Sound, NY Harbor, and LI Bays. Seas on the
ocean will range from 2-4 feet.

Winds and waves are likely to remain below small craft
advisory levels Sunday through Thursday, with high pressure
generally in control of the area.

&&

.HYDROLOGY...
No widespread significant rainfall is expected through at least
the middle of next week.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.

&&

NEAR TERM...JC
AVIATION...Maloit
Hazardous weather outlook, Jul 1, 10:07 PM EDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
1007 PM EDT FRI JUL 1 2016

NYZ075-080-081-178-179-030215-
KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
SOUTHERN QUEENS-SOUTHERN NASSAU-
1007 PM EDT FRI JUL 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>012-NJZ002-004-006-103>108-NYZ067>074-078-079-176-177-030215-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-
1007 PM EDT FRI JUL 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-030215-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1007 PM EDT FRI JUL 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

In the hours before

Special weather statement, Jul 1, 9:28 PM EDT, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
928 PM EDT FRI JUL 1 2016

NJZ004-006-104>108-NYZ072>075-176-020230-
EASTERN UNION-WESTERN ESSEX-EASTERN ESSEX-EASTERN PASSAIC-EASTERN
BERGEN-HUDSON-WESTERN UNION-NORTHERN QUEENS-BRONX-KINGS
(BROOKLYN)-NEW YORK (MANHATTAN)-RICHMOND (STATEN IS.)-
928 PM EDT FRI JUL 1 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ESSEX...UNION...
HUDSON...SOUTHEASTERN BERGEN...NEW YORK AND RICHMOND COUNTIES...

AT 927 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR BLOOMFIELD TO PLAINFIELD. MOVEMENT
WAS EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...  PASSAIC...BLOOMFIELD AND ORANGE AROUND
935 PM EDT.  LYNDHURST...RUTHERFORD AND KEARNY AROUND 940 PM EDT.
SECAUCUS AND TETERBORO AROUND 950 PM EDT.
HOBOKEN...LINDEN...RIDGEFIELD...UNION CITY AND TOTTENVILLE AROUND
955   PM EDT.   NEW YORK...ELIZABETH...MIDTOWN MANHATTAN...FORT LEE
AND UPPER WEST   SIDE AROUND 1000 PM EDT.
NEWARK...HUGUENOT...MORNINGSIDE HEIGHTS...HARLEM...CENTRAL PARK AND
LONG ISLAND CITY AROUND 1005 PM EDT.   TODT HILL...MOTT HAVEN...RFK
BRIDGE...PORT RICHMOND AND ASTORIA   AROUND 1010 PM EDT.   BAYONNE
AND OAKWOOD AROUND 1015 PM EDT.

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4052 7425 4055 7425 4057 7421 4060 7422
      4059 7428 4061 7431 4060 7446 4062 7442
      4066 7440 4067 7440 4065 7445 4067 7446
      4073 7438 4076 7436 4076 7438 4088 7426
      4084 7383 4052 7414 4051 7419
TIME...MOT...LOC 0127Z 273DEG 19KT 4086 7420 4064 7442

NV
Special weather statement, Jul 1, 10:05 PM EDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1005 PM EDT FRI JUL 1 2016

NJZ006-104-NYZ072-073-075-176>179-020300-
EASTERN BERGEN-HUDSON-NORTHERN QUEENS-BRONX-KINGS (BROOKLYN)-NEW YORK
(MANHATTAN)-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
1005 PM EDT FRI JUL 1 2016

...A STRONG THUNDERSTORM WILL AFFECT HUDSON...SOUTHEASTERN BERGEN...
NASSAU...NEW YORK...QUEENS AND BRONX COUNTIES...

AT 1004 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER HOBOKEN...
MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...  NEW YORK...MIDTOWN MANHATTAN...FORT
LEE...UPPER WEST SIDE AND CENTRAL   PARK AROUND 1010 PM EDT.   RFK
BRIDGE...MOTT HAVEN...LONG ISLAND CITY...ASTORIA...HARLEM AND
MORNINGSIDE HEIGHTS AROUND 1015 PM EDT.   LAGUARDIA AIRPORT...EAST
TREMONT...JACKSON HEIGHTS...FOREST HILLS AND   OZONE PARK AROUND
1020 PM EDT.   FLUSHING...WHITESTONE AND CO-OP CITY AROUND 1025 PM
EDT.   THROGS NECK BRIDGE...JAMAICA...BAYSIDE...CLEARVIEW EXPRESSWAY
AND   CITY ISLAND AROUND 1030 PM EDT.   GREAT NECK...LITTLE NECK AND
ELMONT AROUND 1035 PM EDT.   GARDEN CITY...SANDS POINT...MANHASSET
AND PORT WASHINGTON AROUND   1040 PM EDT.   GLEN COVE...MINEOLA AND
HEMPSTEAD AROUND 1045 PM EDT.

LAT...LON 4068 7403 4070 7403 4068 7404 4068 7411
      4085 7412 4088 7379 4090 7375 4089 7374
      4084 7375 4088 7371 4086 7366 4091 7364
      4093 7352 4090 7349 4093 7349 4089 7347
      4090 7344 4087 7346 4066 7343
TIME...MOT...LOC 0204Z 264DEG 28KT 4075 7403

NV
Local storm report, Jul 1, 10:17 PM EDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1017 PM EDT FRI JUL 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     TSTM WND DMG     WAYNE                   40.95N  74.25W
07/01/2016                   PASSAIC            NJ   TRAINED SPOTTER

            TREE DOWN ON HOUSE ON ANDOVER DRIVE

&&

JMC
Special weather statement, Jul 1, 11:16 PM EDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1116 PM EDT FRI JUL 1 2016

NYZ067-020415-
ORANGE-
1116 PM EDT FRI JUL 1 2016

...A STRONG THUNDERSTORM WILL AFFECT ORANGE COUNTY...

AT 1115 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MILFORD...OR
NEAR MONTAGUE...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  PORT JERVIS AROUND 1125 PM EDT.
  UNIONVILLE AROUND 1135 PM EDT.
  MIDDLETOWN AROUND 1145 PM EDT.
  GOSHEN AND FLORIDA AROUND 1155 PM EDT.
  CHESTER AROUND 1200 AM EDT.
  WALDEN AND MONTGOMERY AROUND 1205 AM EDT.
  GARDNERTOWN AROUND 1215 AM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WASHINGTONVILLE...
CENTRAL VALLEY...MAYBROOK...ORANGE LAKE...HIGHLAND MILLS...KIRYAS
JOEL... VAILS GATE AND SCOTCHTOWN.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4150 7448 4156 7443 4159 7420 4158 7413
      4161 7413 4161 7411 4160 7409 4161 7407
      4158 7405 4129 7404 4129 7455 4136 7470
      4137 7469 4139 7471 4140 7474 4143 7474
      4143 7476 4145 7476 4146 7475 4149 7476
TIME...MOT...LOC 0315Z 264DEG 35KT 4139 7485

NV
Special weather statement, Jul 2, 12:28 AM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1228 AM EDT SAT JUL 2 2016

CTZ005-NJZ002-004-103>105-NYZ067>071-020530-
NORTHERN FAIRFIELD-EASTERN PASSAIC-WESTERN ESSEX-WESTERN
BERGEN-WESTERN PASSAIC-EASTERN BERGEN-SOUTHERN WESTCHESTER-NORTHERN
WESTCHESTER-ROCKLAND-PUTNAM-ORANGE-
1228 AM EDT SAT JUL 2 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL
FAIRFIELD...NORTHWESTERN ESSEX...PASSAIC...BERGEN...ROCKLAND...
PUTNAM...WESTCHESTER AND SOUTHEASTERN ORANGE COUNTIES...

AT 1225 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM EASTERN ORANGE COUNTY THROUGH
NORTHWESTERN NEW JERSEY...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...  NEWBURGH...RINGWOOD...NEW WINDSOR AND
GREENWOOD LAKE AROUND 1230 AM   EDT.   BEACON...MONROE...SLOATSBURG
AND COLD SPRING AROUND 1235 AM EDT.   SUFFERN...WEST POINT AND
HARRIMAN AROUND 1240 AM EDT.   MONSEY...POMONA AND FAHNESTOCK STATE
PARK AROUND 1250 AM EDT.   NEW CITY...MAHOPAC AND NANUET AROUND 1255
AM EDT.   PEEKSKILL...HAVERSTRAW...POMPTON
LAKES...CALDWELL...CARMEL...LINCOLN   PARK...FAIRFIELD...RIVERDALE
AND NEW YORK--NEWARK AROUND 100 AM EDT.
WAYNE...OSSINING...NYACK...LAKE CARMEL...NORTH TARRYTOWN AND UPPER
NYACK AROUND 105 AM EDT.   PATERSON...BREWSTER...HAWTHORNE AND
YORKTOWN HEIGHTS AROUND 110 AM   EDT.

LAT...LON 4149 7344 4151 7339 4148 7335 4116 7362
      4081 7412 4085 7418 4082 7418 4084 7433
      4097 7428 4105 7445 4104 7450 4109 7450
      4153 7411 4153 7399 4144 7398 4149 7393
      4154 7353 4154 7345
TIME...MOT...LOC 0425Z 275DEG 30KT 4147 7409 4121 7432 4092 7468

NV
Special weather statement, Jul 2, 1:16 AM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
116 AM EDT SAT JUL 2 2016

CTZ005-006-NYZ068-020615-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-PUTNAM-
116 AM EDT SAT JUL 2 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN FAIRFIELD...CENTRAL NEW
HAVEN AND EASTERN PUTNAM COUNTIES...

AT 116 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
PAWLING...MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...  NEW FAIRFIELD AROUND 120 AM EDT.
BROOKFIELD AROUND 125 AM EDT.  DANBURY AND BETHEL AROUND 130 AM EDT.
  NEWTOWN AROUND 135 AM EDT.   SOUTHBURY AND MONROE AROUND 150 AM
EDT.   MIDDLEBURY AND BRIDGEPORT--STAMFORD AROUND 155 AM EDT.
NAUGATUCK...SEYMOUR AND OAKVILLE AROUND 200 AM EDT.
PROSPECT...WOODBRIDGE...BEACON FALLS AND BETHANY AROUND 205 AM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE OXFORD...PUTNAM LAKE
AND CHIMNEY POINT.

LAT...LON 4165 7349 4150 7344 4151 7339 4147 7332
      4147 7331 4149 7333 4151 7316 4156 7316
      4164 7298 4164 7294 4156 7295 4154 7285
      4157 7275 4142 7277 4140 7282 4134 7284
      4144 7366 4152 7365 4153 7353 4165 7352
TIME...MOT...LOC 0516Z 275DEG 30KT 4153 7356

NV

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:20 PM EDTSpecial Marine WarningOKX55 min
Jul 1, 9:04 PM EDTSpecial Marine WarningOKX56 min
Jul 1, 9:08 PM EDTSpecial Marine WarningOKX97 min
Jul 1, 9:10 PM EDTSevere Thunderstorm WarningOKXBronx, Nassau, New York, Queens, Westchester29 min
Jul 1, 9:28 PM EDTSpecial Weather StatementOKXNew York, Richmond62 min
Jul 1, 9:55 PM EDTSpecial Marine WarningOKX65 min
Jul 1, 10:05 PM EDTSpecial Weather StatementOKXBronx, Nassau, New York55 min
Jul 1, 11:16 PM EDTSpecial Weather StatementOKXOrange59 min
Jul 2, 12:28 AM EDTSpecial Weather StatementOKXPutnam, Rockland, Westchester62 min
Jul 1, 8:15 PM EDTSpecial Weather StatementOKXEssex, Hudson60 min
Jul 1, 8:31 PM EDTSevere Thunderstorm WarningOKXBergen, Essex, Hudson, Passaic44 min
Jul 1, 9:26 PM EDTSpecial Weather StatementOKXPassaic34 min
Jul 2, 1:16 AM EDTSpecial Weather StatementOKX59 min

Nearby

Small Craft Advisories in New York, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.